MathSciNet Relay Station
MathSciNet bibliographic data
MR1102873 (92e:60095) 60G57 (60J80)
Gorostiza, Luis G.; Roelly, Sylvie Some properties of the multitype measure branching process. Stochastic Process. Appl. 37 (1991), no. 2, 259–274.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement